# SDR AALA202207264563

- Difficulty date: July 25, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N579UW
- Make and model: Airbus A300*
- Aircraft serial: 6100
- Aircraft time: 27,148 hours, 10,792 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Damper
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CABIN PRESSURE LIGHT ON 4R DOOR 'CAUTION CHECK DOOR PRESSURE' INDICATION. SERVICED CABIN 4R DOOR DAMPER PER AMM 52-10-00
